Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 Oz

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 Oz

Motrin

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothacheTemporarily reduces feverContains ibuprofenLasts up to 8 hoursFor children ages 2 to 11Dye-free liquid with berry flavor4-ounce bottle

Ingredients

Active Ingredient (in each 5 mL = 1 teaspoon): Ibuprofen 100 mg (NSAID)*

*nonsteroidal anti-inflammatory drug
Inactive Ingredients: acesulfame potassium, anhydrous citric acid, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum
 

Always refer to the actual package for the most accurate information